Just went to er last night done blood work and pelvic exam. This even just went to the bathroom and there are white specks on the toiletpaper. So I barely rubbed my do.get across down there and more white specks ...
I don t have any itching, burning or anything of that sort, but it seems that every time I wipe myself after urinating (which recently I try to dab dry) little pieces of toiletpaper sit on the outer ...
Hello. On sunday I was on a public bathroom. I saw after i had closed and locked te door ... and then on the toiletpaper? I usually scratsh the toiletpaper together before wiping, so my hand must have been toutching ...
down there after urinating and flushing out mixed bodily fluids, when I wipe with toiletpaper I see ... to engage without condoms. Anyway after the deed is done I always go to the toilet to wee and wipe myself ...
and have been eating very healthily and stayed active. Today I was alarmed because when I wiped myself after going to the bathroom I found a large dab of blood on my toiletpaper. I dabbed again and got ...
Im a teenger and someyimes when i got poop after i wipe there is blood on the toiletpaper, is this something to worry about?
Certain conditions like anal fissure, piles, fistula, severe constipation, upper gastro intestinal tract bleed, carcinoma(very rare in your age), polyps needs to be ruled out as these could lead to bleeding.
Please consult a surgeon nearby
After i pee when i wipe there is light pink on the toiletpaper why?
Just before the menses or in between to the vaginal or cervical secretions may appear bit pinkish. Just take care if you find any frank blood other than you premenses or menstrual time.
Do not worry you are quite fine.
All the best.
what could be wrong if after u poop and when you wipe there's blood on the toiletpaper
It seems ta you have no pain and blood on the toiletpaper. The most likely cause could be hemorrhoids.no soul suggest you consult you doctor and get a rectal exam done. If its hemorrhoids increasing fibre in your diet or taking a fibre supplement will help.
Hope this helps.
Dr Samir Patil